# SDR AALA2019041759004

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 8,389 hours, 3,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND EMERGENCY LIGHT TEST FAILED ON MCDU. MAINTENANCE PERFORMED OPS CHECK OF EMERGENCY LIGHTS ON MCDU IAW AMM 33-51-00-710-001.
